# SDR 2005UALA00010

- Difficulty date: December 30, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 21,385 hours, 6,587 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE AT DOOR 4 LEFT AT APPROX STA 1582 BELOW DOOR SILL.  PUNCTURE THROUGH SKIN.  UNDETERMINED CAUSE OF DAMAGE TO SKIN.  REPAIRED PER SRM.
